Search Results

There are 8954 results for: content related to: A modular series connected converter structure suitable for a high-voltage direct current transformerless offshore wind turbine

  1. Analysis and design of Coleman transform-based individual pitch controllers for wind-turbine load reduction

    Wind Energy

    Volume 18, Issue 8, August 2015, Pages: 1451–1468, Q. Lu, R. Bowyer and B.Ll. Jones

    Article first published online : 4 JUN 2014, DOI: 10.1002/we.1769

  2. Wind turbine power curves incorporating turbulence intensity

    Wind Energy

    Volume 17, Issue 2, February 2014, Pages: 173–195, Emil Hedevang

    Article first published online : 22 NOV 2012, DOI: 10.1002/we.1566

  3. Diurnal and semidiurnal variability of coastal wind over Taiwanese waters

    Wind Energy

    Volume 18, Issue 8, August 2015, Pages: 1353–1370, Hwa Chien, Hao-Yuan Cheng, Kang-Hung Yang, Yuan-Hsiang Tsai and Wan-Ting Chang

    Article first published online : 1 MAY 2014, DOI: 10.1002/we.1761

  4. A strong viscous–inviscid interaction model for rotating airfoils

    Wind Energy

    Volume 17, Issue 12, December 2014, Pages: 1957–1984, Néstor Ramos-García, Jens Nørkær Sørensen and Wen Zhong Shen

    Article first published online : 17 OCT 2013, DOI: 10.1002/we.1677

  5. Linear individual pitch control design for two-bladed wind turbines

    Wind Energy

    Volume 18, Issue 4, April 2015, Pages: 677–697, E. van Solingen and J.W. van Wingerden

    Article first published online : 24 FEB 2014, DOI: 10.1002/we.1720

  6. Verification and validation of an actuator disc model

    Wind Energy

    Volume 17, Issue 6, June 2014, Pages: 919–937, Pierre-Elouan Réthoré, Paul van der Laan, Niels Troldborg, Frederik Zahle and Niels N. Sørensen

    Article first published online : 16 JUL 2013, DOI: 10.1002/we.1607

  7. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Article first published online : 11 MAR 2014, DOI: 10.1002/mma.2997

  8. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Article first published online : 10 APR 2012, DOI: 10.1002/mma.1602

  9. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Article first published online : 7 FEB 2014, DOI: 10.1002/mma.3094

  10. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Article first published online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  11. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Article first published online : 5 JUN 2013, DOI: 10.1002/mma.2784

  12. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Article first published online : 30 DEC 2011, DOI: 10.1002/mma.1583

  13. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Article first published online : 12 SEP 2012, DOI: 10.1002/mma.2685

  14. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Article first published online : 20 JUN 2012, DOI: 10.1002/mma.2553

  15. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1558

  16. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Article first published online : 11 JUN 2012, DOI: 10.1002/mma.2546

  17. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Article first published online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  18. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Article first published online : 3 MAR 2014, DOI: 10.1002/mma.3101

  19. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2820

  20. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2893